# SDR DJSR20101113

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N471FL
- Make and model: Amd FALCON20C
- Aircraft serial: 113
- Aircraft time: 14,238 hours, 12,267 cycles
- Engine: Ge CF7002D2
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THERE WAS A SMELL OF SMOKE AND THE AIR IN THE COCKPIT APPEARED HAZY.  PULLED POWER BACK AND THE AIR CLEARED UP.  RETURNED TO DEPARTURE FOR A NORMAL LANDING.  SUSPECT OIL IN THE AIR CONDITIONING SYS.
